MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-36F
Medical Device Problem Codes Degraded (1153); Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 02/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised after patient complaint of pain.Prior to revision surgeon reported he believed there was impingement of the liner on the stem, and intra-operatively surgeon reported he believed he saw wear on the lip of the liner.The 36 -5 metal head and 10° f liner were revised to a ceramic head with -2.5 sleeve and 0° f liner.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, this report has been identified as a duplicate of mfr#: 0002249697-2022-00440.All further reporting will be provided under the mfr#: 0002249697-2022-00440.

Brand Name
TRIDENT 10° X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13637073
Report Number0002249697-2022-00301
Device Sequence Number14756408
Product Code LPH
UDI-Device Identifier07613327039924
UDI-Public07613327039924
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number623-10-36F
Device Catalogue Number623-10-36F
Device Lot NumberMMT967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight103 KG